... and have had a very bad pain in my left side and abdomen. I have had ct scan and a test on my gallbladder but nothing shows up. could it be the lamisil?
5 Nov 2011
Lamisil taken orally can be very hard on the liver. Have you had your liver enzymes checked (blood test) and Lamisil levels determined. My doctor always has a patient's liver functions tested while on Lamisil because of the toxicity to the liver. Might want to have this checked out.
- Lamisil Information for Consumers
- Lamisil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamisil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am 27 and had what i thought was a gallbladder attack. er doc said it looked fine. I am still nauseas and he. the pain comes and goes but the sick ...
2 answers • 8 Feb 2010
I have been taking Xalkori for 3 1/2 weeks, and the severe diarrhea and stomach pain has not subsided. Immodium is not working. Anything I can do?
3 answers • 26 Dec 2011
my 15 yr old has had diarrhea after a year after gallbladder surgery. Even if he doesn't have D. his stomach hurts after eating just about ...
1 answer • 12 Mar 2012
New to sertraline, 50mg in the am with food. Severe stomach pain for 3-4hrs in the evening. ADVICE??
I started taking sertraline 3 weeks ago at 25mg , have been on 50mg for a week now. There are minor uncomfortable side effects, but a big change in ...
3 answers • 21 Nov 2013
Why am I still suffering stomach pain and diarrhea 4 weeks after stopping Bydureon because of these?
... side effects? I suffered stomach pains and diarrhea for 5 days out of 7 after taking each dose, this continued until I stopped taking it after 3 ...
1 answer • 9 Jan 2015